# SDR CALA0500089

- Difficulty date: March 25, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 19,643 hours, 6,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY AISLE LIGHT BATTERY PACK AT SEAT ROW 19 LT LOWER SIDEWALL FAILED CHECK.  THE BATTERY PACK WAS REMOVED AND REPLACED.
